Publication
Title
Elementary multivariate rearrangements and stochastic dominance on a Fréchet class
Author
Abstract
Language
English
Source (journal)
Journal of economic theory. - New York, N.Y.
Publication
New York, N.Y. : 2012
ISSN
0022-0531
Volume/pages
147:4(2012), p. 1450-1459
ISI
000306348200007
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 13.09.2012
Last edited 18.05.2018
To cite this reference